# SDR SWAA2025122254801

- Difficulty date: November 13, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE OF GIRT BAR FITTING AND ADAPTER PLATE AT AFT SERVICE DOOR.  REPLACED HARDWARE OF GIRT BAR FITTING AND ADAPTER PLATE AT AFT SERVICE DOOR IAW AMM 25-66-02-400-801 FOR INSTALLATION STEPS SEE TASK 725-025-00-02Y.
